# SDR SWAA2015102645301

- Difficulty date: October 4, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 6974652
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ASSEMBLY GIRT BAR ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
